# SDR F3LA2022090600094

- Difficulty date: August 14, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 20,830 hours, 8,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311441220000
- Condition: Corroded
- Location: Zone 100
- Part time: 20,830 hours, 8,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12704.0285 FWD FUSELAGE BELOW FLOOR BOARDS AT FR 15 Y503 HAS SURFACE CORROSION AT FLOOR BEMAFT END ATTACHMENTS HOLES
CORRECTIVE ACTION: REMOVED AND REPLACED FLOORBEAM AT FR15 Y503 IAW A320 SRM 51-42-11///END//
